MathSciNet Relay Station
MathSciNet bibliographic data
MR2832581 (2012h:35213) 35L65 (35D30 35L45)
Lu, Yun-guang Existence of global bounded weak solutions to nonsymmetric systems of Keyfitz-Kranzer type. J. Funct. Anal. 261 (2011), no. 10, 2797–2815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement